# SDR DL72S971697

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE, NR 2 ENG OIL QTY DECREASED TO ZERO, OIL PRESS FLUCT AT 40 PSI, ALL OTHER IND NORM.  OIL PRESS LIGHT ILLUMINATED AT IDLE, SHUT ENG DOWN.  REPLACED O-RING ON FUEL PUMP DRIVE SHAFT.
